Asthakind-DX Sugar Free Syrup 60ml
Item requires a valid prescription
Manufactured By Mankind Pharma Ltd
Composition Phenylephrine 5mg/5ml, Chlorpheniramine Maleate 2m
Includes all taxes
Click here to view Alternate brands
Asthakind-DX Sugar Free Syrup Uses:
Phenylephrine is used in common cold symptoms.
Asthakind-DX Sugar Free Syrup composition:
Interactions / Warnings:
Caution is advised when consuming alcohol with Asthakind-DX Syrup Sugar Free. Please consult your doctor.
Asthakind-DX Syrup Sugar Free may be unsafe to use during pregnancy. Although there are limited studies in humans, animal studies have shown harmful effects on the developing baby. Your doctor will weigh the benefits and any potential risks before prescribing it to you. Please consult your doctor.
Asthakind-DX Sugar Free Syrup Side Effects:
Phenylephrine : Nausea, Vomiting, Headache;Chlorpheniramine Maleate : Sleepiness;Dextromethorphan Hydrobromide : Sleepiness, Dizziness, Excitation, Confusion, Convulsion, Respiratory depression, Nausea, Vomiting, Diarrhea, Rash
How to use Asthakind-DX Sugar Free Syrup :
Asthakind-DX Syrup Sugar Free may be taken with or without food, but it is better to take it at a fixed time.
Take it with food if stomach upset occurs.
How Asthakind-DX Sugar Free Syrup works:
Phenylephrine is a decongestant. It works by narrowing the small blood vessels which provides temporary relief from inflammation (redness and swelling) and discomfort.
Q. Is Phenylephrine an antibiotic/a stimulant/an NSAID/ does Phenylephrine work/ does Phenylephrine makes your nose run/ does Phenylephrine has aspirin in it?
Phenylephrine is not an antibiotic, stimulant, NSAID, but a decongestant and is used to relieve blocked nose. Phenylephrine works for most of the patients if taken as recommended. It does not have aspirin in it
Q. Can i take phenylephrine with ibuprofen/pseudoephedrine/citalopram/Nyquil/ acetaminophen/ dextromethorphan/ Zyrtec/ Flonase/ Advil?
Drug interaction with any of the above mentioned drugs is not documented, but it can occur. Always follow your doctorâ€™s advice before taking any medicine with phenylephrine
Q. Can i take Phenylephrine with high blood pressure?
Do not take Phenylephrine with high blood pressure
Q. Is Phenylephrine the same as Sudafed?
No, Phenylephrine is not same as Sudafed which contains pseudoephedrine.
Medicine disease interaction:
Asthakind-DX Syrup Sugar Free may cause side effects which could affect your ability to drive.
Country of origin: India
Manufacturer/Marketer Address: 208, Okhla Industrial Estate, Phase III, New Delhi - 110020
Disclaimer : The content on KauveryMeds.com is only for informational purposes. Always consult a professional medical practitioner regarding any health or medical conditions and their respective diagnosis or treatment. Follow your doctor's advice and do not disregard it because of something you have seen or read on this website. Buy medicines with a proper prescription given by your doctor. We don't process requests for Schedule X and other habit-forming drugs as per the Drugs and Cosmetics Act, 1940 and Drugs and Cosmetics Rules, 1945
Rs 57.73MRP 70.40